Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 81, NWS Springfield, MO

April 3, 20155 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2015, 3:43 AM CDT for 5 counties in Missouri. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2015, 3:43 AM CDT (08:43 UTC)
Expired
Apr 3, 2015, 4:30 AM CDT
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Barry County, MO, Christian County, MO, Lawrence County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 34 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 3:45 AM CDTHAIL 1.75Aurora, MOFACEBOOK PICTURE
Apr 3, 3:55 AM CDTHAIL 1.25Crane, MO
Apr 3, 4:32 AM CDTHAIL 0.75Branson West, MO
Apr 3, 4:34 AM CDTHAIL 0.882 N Forsyth, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 1:52 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.7 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1838 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1838 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WUUS53 KSGF 030843
SVRSGF
MOC009-043-109-209-213-030930-
/O.NEW.KSGF.SV.W.0081.150403T0843Z-150403T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 AM CDT FRI APR 3 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
  CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 430 AM CDT

* AT 339 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VERONA...AND
  MOVING EAST AT 65 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  AURORA...BILLINGS...BOAZ...BRANSON WEST...BRUNER...CAPE FAIR...
  CHADWICK...CHESTNUTRIDGE...CHRISTIAN CENTER...CLEVER...CRANE...
  ELSEY...EXTREME SOUTHERN SPRINGFIELD...FORSYTH...FREMONT HILLS...
  GALENA...GARRISON...HIGHLANDVILLE...HURLEY...JENKINS...KISSEE
  MILLS...LINDEN...MADRY...MARIONVILLE...MCDOWELL...MERRIAM WOODS...
  NIXA...OLDFIELD...OZARK...PLEASANT RIDGE...PONCE DE LEON...REEDS
  SPRING...ROCKAWAY BEACH...SELMORE...SPARTA...SPOKANE...
  TANEYVILLE...VERONA...WALNUT SHADE AND WHEELERVILLE.

THIS WARNING ALSO INCLUDES LAKE TANEYCOMO AND TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3709 9294 3666 9300 3674 9388 3709 9380
TIME...MOT...LOC 0843Z 278DEG 54KT 3694 9368

HAIL...1.50IN
WIND...60MPH

$$

LINDENBERG
3 follow-up statements
134 
WWUS53 KSGF 030902
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
402 AM CDT FRI APR 3 2015

MOC009-043-109-209-213-030930-
/O.CON.KSGF.SV.W.0081.000000T0000Z-150403T0930Z/
CHRISTIAN MO-BARRY MO-STONE MO-TANEY MO-LAWRENCE MO-
402 AM CDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAWRENCE...NORTHWESTERN TANEY...NORTHERN STONE...NORTHEASTERN BARRY
AND CHRISTIAN COUNTIES UNTIL 430 AM CDT...

AT 358 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRANE...AND
MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.  HALF DOLLAR SIZE HAIL WAS ALSO REPORTED 
WITH THIS STORM IN THE TOWN OF CRANE.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BILLINGS...BOAZ...BRANSON WEST...BRUNER...CAPE FAIR...CHADWICK...
CHESTNUTRIDGE...CHRISTIAN CENTER...CLEVER...CRANE...ELSEY...
FORSYTH...FREMONT HILLS...GALENA...GARRISON...HIGHLANDVILLE...
HURLEY...JENKINS...KISSEE MILLS...LINDEN...MADRY...MARIONVILLE...
MERRIAM WOODS...NIXA...OLDFIELD...OZARK...PONCE DE LEON...REEDS
SPRING...ROCKAWAY BEACH...SELMORE...SPARTA...SPOKANE...TANEYVILLE...
WALNUT SHADE AND WHEELERVILLE.

THIS WARNING ALSO INCLUDES LAKE TANEYCOMO AND TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3673 9379 3708 9362 3709 9302 3708 9294
      3666 9300
TIME...MOT...LOC 0902Z 286DEG 42KT 3687 9347

HAIL...1.25IN
WIND...60MPH

$$

LINDENBERG
016 
WWUS53 KSGF 030912
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 AM CDT FRI APR 3 2015

MOC009-109-030922-
/O.CAN.KSGF.SV.W.0081.000000T0000Z-150403T0930Z/
BARRY MO-LAWRENCE MO-
412 AM CDT FRI APR 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE AND
NORTHEASTERN BARRY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3671 9357 3682 9357 3683 9361 3708 9361
      3709 9304 3708 9294 3666 9300
TIME...MOT...LOC 0912Z 286DEG 42KT 3684 9333

$$

MOC043-209-213-030930-
/O.CON.KSGF.SV.W.0081.000000T0000Z-150403T0930Z/
CHRISTIAN MO-STONE MO-TANEY MO-
412 AM CDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
TANEY...NORTHERN STONE AND CHRISTIAN COUNTIES UNTIL 430 AM CDT...

AT 411 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
REEDS SPRING...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BILLINGS...BOAZ...BRANSON WEST...BRUNER...CAPE FAIR...CHADWICK...
CHESTNUTRIDGE...CHRISTIAN CENTER...CLEVER...CRANE...ELSEY...
FORSYTH...FREMONT HILLS...GALENA...GARRISON...HIGHLANDVILLE...
HURLEY...KISSEE MILLS...LINDEN...MERRIAM WOODS...NIXA...OLDFIELD...
OZARK...PONCE DE LEON...REEDS SPRING...ROCKAWAY BEACH...SELMORE...
SPARTA...SPOKANE...TANEYVILLE AND WALNUT SHADE.

THIS WARNING ALSO INCLUDES LAKE TANEYCOMO AND TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.

LAT...LON 3671 9357 3682 9357 3683 9361 3708 9361
      3709 9304 3708 9294 3666 9300
TIME...MOT...LOC 0912Z 286DEG 42KT 3684 9333

HAIL...1.25IN
WIND...60MPH

$$

LINDENBERG
542 
WWUS53 KSGF 030922
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 AM CDT FRI APR 3 2015

MOC043-209-213-030930-
/O.CON.KSGF.SV.W.0081.000000T0000Z-150403T0930Z/
CHRISTIAN MO-STONE MO-TANEY MO-
422 AM CDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
TANEY...NORTHERN STONE AND CHRISTIAN COUNTIES UNTIL 430 AM CDT...

AT 420 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF MERRIAM WOODS...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BRANSON WEST...BRUNER...CAPE FAIR...CHADWICK...CHESTNUTRIDGE...
CHRISTIAN CENTER...FORSYTH...FREMONT HILLS...GALENA...GARRISON...
HIGHLANDVILLE...KISSEE MILLS...LINDEN...MERRIAM WOODS...NIXA...
OLDFIELD...OZARK...PONCE DE LEON...REEDS SPRING...ROCKAWAY BEACH...
SELMORE...SPARTA...SPOKANE...TANEYVILLE AND WALNUT SHADE.

THIS WARNING ALSO INCLUDES LAKE TANEYCOMO AND TABLE ROCK LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FRIDAY
MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3671 9357 3683 9348 3693 9344 3708 9334
      3709 9305 3708 9294 3666 9300
TIME...MOT...LOC 0922Z 286DEG 42KT 3681 9319

HAIL...1.00IN
WIND...60MPH

$$

LINDENBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:40 AM CDT, 3 minutes earlier.

Area forecast discussion, Apr 3, 3:40 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 AM CDT Fri Apr 3 2015

...Severe Storms This Morning Then Cooler With Potential For Frost
Tonight Into Saturday Morning...

.SHORT TERM...(Today and Tonight)
Issued at 345 AM CDT FRI APR 3 2015

An upper level trough is currently pushing into the central Plains
early this morning which is pushing a cold front into the area.
Storms have developed across southeastern Kansas and far
southwestern Missouri. Storms are also starting to develop along
the cold front across southeastern Kansas and west central
Missouri.

Instability is greatest across southern Missouri generally south
of I-44 with MLCAPE values of 500 to over 1500 J/kg. Storms that
developed out ahead of the front will continue to track east and
as the front pushes southeast into the better instability storms
will develop along the front and likely developing into a line of
storms as it pushes southeast across the area.

The storms ahead of the front will continue to have a large hail
risk...to the size of baseballs and a damaging wind risk. There
will also be a risk for a brief tornado along these storms, but
there is a little bit of a cap that has to be overcome. If the
storms are able to remain ahead of the front after sunrise this
morning the weak cap across southern Missouri may quickly erode
continuing an isolated tornado risk as low level shear has
increased as a strong low level jet has developed over the region.

Storms along the front will have a risk for damaging straight line
winds over 70 mph if a line can develop. 0-3km bulk shear values
are around 50kt to the east, and with the front and line of storms
pushing southeast there will be the risk for meso vorts forming
with any surges to the southeast within the line. This would then
result in a potential for brief tornadoes within the line this
morning. The surface cold front is expected to push out of the
area by the late morning hours bringing an end to any severe risk
to the area. The 850mb front will lag slightly behind the surface
front so some rain and perhaps a few non severe embedded
thunderstorms may linger into the afternoon hours before clear to
the south.

Behind the front gusty northerly winds will develop and help usher
a colder air mass into the area. Highs will only warm into the 50s
behind the front today. South central Missouri will remain in the
60s ahead of the front before temperatures drop behind the front
into the 50s this afternoon.

Tonight lows will drop into the low to mid 30s as high pressure
settles south over the region light winds and clear skies will
develop. As a result of these conditions there will be the
potential for frost development tonight into early Saturday
morning.

.LONG TERM...(Saturday through Thursday)
Issued at 345 AM CDT FRI APR 3 2015

Surface high pressure will remain over the area on Saturday
with highs remaining into the 60s.

Surface low pressure will then spread into the plains lifting a
warm front through the area Sunday night into early next week.
This will usher in warmer temperatures with highs in the 70s
possible. There will also be the risk for a few showers and storms
with a warm front lifting north and remain closer to the area at
times through much of the week. A cold front will then sweep
through the region late next week as an upper level trough moves
to the east and could produce more wide spread showers and storms
across the area.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 627 PM CDT THU APR 2 2015

For the KSGF/KJLN/KBBG tafs: Expect thunderstorms to increase in
coverage over the next few hours with mvfr/ifr conditions at times.
A strong cold front will move through the region toward 12z-15z
with strong north winds and lowering ceilings with much cooler low
levels.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH until Noon CDT today FOR MOZ057-058-068>071-077>083-
     088>098-101>106.

KS...FLOOD WATCH until Noon CDT today FOR KSZ097-101.

&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...DSA
Hazardous weather outlook, Apr 3, 2:15 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 AM CDT FRI APR 3 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040715-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
215 AM CDT FRI APR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

A LINE OF SEVERE THUNDERSTORMS OVER SOUTHEAST KANSAS WILL MOVE
QUICKLY TO THE EAST OVER MUCH OF THE OUTLOOK AREA IN COUNTIES
ALONG AND SOUTH OF A LINE FROM FROM FORT SCOTT TO ROLLA.

DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL BE POSSIBLE WITH
LINE OF STORMS.

SOME AREAS OF EXCESSIVE RAIN MAY ALSO PRODUCE LOCALIZED FLOODING.
LOW WATER CROSSINGS WILL BE SUSCEPTIBLE TO FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS AND A LIMITED RISK FOR SEVERE WEATHER WILL LINGER
INTO EARLY FRIDAY MORNING MAINLY ACROSS SOUTH CENTRAL MISSOURI.

SUSTAINED NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN
BE EXPECTED FRIDAY MORNING AND EARLY FRIDAY AFTERNOON.

PATCHY FROST WILL BE POSSIBLE FRIDAY NIGHT AS LOW TEMPERATURES
FALL INTO THE LOWER AND MIDDLE 30S.

THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS FROM SUNDAY
THROUGH THE MIDDLE OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR MUCH OF THE OUTLOOK AREA
THROUGH 7 AM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Apr 3, 1:26 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
126 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 AM     TSTM WND DMG     POMONA                  36.87N 91.91W
04/03/2015                   HOWELL             MO   EMERGENCY MNGR

            POWER LINES WERE REPORTED DOWN IN POMONA. TIME ESTIMATED
            BY RADAR.

&&

RFRYE
Local storm report, Apr 3, 1:43 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
143 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     6 W SELIGMAN            36.52N 94.05W
04/02/2015                   BARRY              MO   PUBLIC

            TREES UPROOTED AND DAMAGE TO A BARN. HIGHWAY KK 2.2 MILES
            NORTH OF ARKANSAS BORDER.

&&

SRUNNELS
Local storm report, Apr 3, 2:17 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
217 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 AM     TSTM WND DMG     POMONA                  36.87N 91.91W
04/03/2015                   HOWELL             MO   FIRE DEPT/RESCUE

            HOUSE HEAVILY DAMAGED, TREES AND POWER LINES DOWN.

&&

SRUNNELS
Local storm report, Apr 3, 3:07 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
307 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     HAIL             JOPLIN                  37.08N 94.51W
04/03/2015  E1.00 INCH       JASPER             MO   TRAINED SPOTTER

            NUMEROUS QUARTER SIZE HAIL REPORTS IN JOPLIN

&&

BURCHFIELD
Local storm report, Apr 3, 3:32 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
332 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     HAIL             PIERCE CITY             36.95N 94.00W
04/03/2015  E1.00 INCH       LAWRENCE           MO   EMERGENCY MNGR

&&

BURCHFIELD
Local storm report, Apr 3, 3:33 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 AM CDT FRI APR 03 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 AM     HAIL             MONETT                  36.92N 93.93W
04/03/2015  E1.75 INCH       BARRY              MO   EMERGENCY MNGR

            IN CITY LIMITS OF MONETT

&&

BURCHFIELD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:05 PM CDTSevere Thunderstorm WarningSGFBarton55 min
Apr 2, 7:54 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper51 min
Apr 2, 8:07 PM CDTTornado WarningSGFBarton, Jasper23 min
Apr 2, 8:15 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk45 min
Apr 2, 8:23 PM CDTTornado Warning Tornado observedSGFBarton, Dade, Jasper, Lawrence37 min
Apr 2, 8:26 PM CDTSevere Thunderstorm WarningSGFJasper, Newton64 min
Apr 2, 8:42 PM CDTTornado WarningSGFJasper, Newton48 min
Apr 2, 8:56 PM CDTTornado WarningSGFDade, Lawrence23 min
Apr 2, 9:31 PM CDTSevere Thunderstorm WarningSGFJasper, Newton28 min
Apr 2, 9:46 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton44 min
Apr 2, 9:57 PM CDTSevere Thunderstorm WarningSGFMcDonald42 min
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence32 min
Apr 2, 10:59 PM CDTSevere Thunderstorm WarningSGFMcDonald46 min
Apr 2, 11:20 PM CDTTornado WarningSGFBarry, Stone40 min
Apr 2, 11:41 PM CDTTornado WarningSGFBarry34 min
Apr 3, 12:02 AM CDTTornado WarningSGFStone, Taney43 min
Apr 3, 12:11 AM CDTSevere Thunderstorm WarningSGFDouglas37 min
Apr 3, 12:14 AM CDTTornado WarningSGFDouglas31 min
Apr 3, 12:39 AM CDTTornado WarningSGFDouglas, Howell36 min
Apr 3, 12:43 AM CDTTornado WarningSGFOzark, Taney30 min
Apr 3, 12:59 AM CDTTornado WarningSGFHowell, Oregon, Shannon46 min
Apr 3, 1:05 AM CDTTornado WarningSGFOzark40 min
Apr 3, 1:25 AM CDTTornado WarningSGFOregon, Shannon35 min
Apr 3, 1:28 AM CDTSevere Thunderstorm WarningSGFHowell47 min
Apr 3, 1:56 AM CDTSevere Thunderstorm WarningSGFOregon34 min
Apr 3, 2:28 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton62 min
Apr 3, 2:45 AM CDTTornado WarningSGFNewton45 min
Apr 3, 3:18 AM CDTSevere Thunderstorm WarningSGFBarry, Barton, Dade, Jasper, Lawrence, Newton42 min
Apr 3, 4:28 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Ozark, Stone, Taney47 min
Apr 3, 4:52 AM CDTFlash Flood WarningSGFBarry, Lawrence, Stone3 hr
Apr 3, 5:01 AM CDTFlash Flood WarningSGFOzark, Taney6 hr
Apr 3, 5:02 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney43 min
Apr 3, 5:36 AM CDTSevere Thunderstorm WarningSGFShannon24 min
Apr 3, 5:45 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark30 min
Apr 3, 7:27 AM CDTRiver Flood WarningSGFJasper39 hr
Apr 3, 7:44 AM CDTAreal Flood WarningSGFBarry, Lawrence, Stone6 hr
Apr 3, 8:23 AM CDTAreal Flood WarningSGFBarry, Jasper, Lawrence, Newton, Stone9 hr
Apr 3, 8:34 AM CDTAreal Flood WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Miller and 2 more6 hr
Apr 3, 10:48 AM CDTAreal Flood WarningSGFChristian, Dallas, Douglas, Howell, Laclede, Ozark and 4 more6 hr
Apr 3, 11:13 AM CDTFrost AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more22 hr
Apr 3, 1:58 PM CDTAreal Flood WarningSGFBarry, Lawrence, Stone3 hr
Apr 3, 4:55 PM CDTAreal Flood AdvisorySGFDouglas, Howell, Laclede, Ozark, Texas, Wright18 hr
Apr 3, 4:59 PM CDTAreal Flood AdvisorySGFBarry, Jasper, Lawrence, Newton, Stone18 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.